No Cover Image

Journal article 775 views

A chaotic decomposition for generalized stochastic processes with independent values / Suman Das, Eugene Lytvynov

Probability and Mathematical Statistics, Volume: 33, Issue: 2, Pages: 201 - 212

Swansea University Author: Eugene Lytvynov

Abstract

We extend the result of Nualart and Schoutens on chaotic decomposition of the $L^2$-space of a L\'evy process to the case of a generalized stochastic processes with independent values.

Published in: Probability and Mathematical Statistics
Published: 2013
URI: https://cronfa.swan.ac.uk/Record/cronfa19101
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We extend the result of Nualart and Schoutens on chaotic decomposition of the $L^2$-space of a L\'evy process to the case of a generalized stochastic processes with independent values.
College: College of Science
Issue: 2
Start Page: 201
End Page: 212